Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/30912
Title: A note on a class of double well potential problems
Authors: Montecchiari, Piero
Rabinowitz, Paul H.
Keywords: double well potentialvariational methodsnondegeneracy conditionheteroclitic solutionshomoclinic solutionsmultitransition solutions
Issue Date: 2020
Publisher: EUT Edizioni Università di Trieste
Source: Piero Montecchiari and Paul H. Rabinowitz, "A note on a class of double well potential problems" in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 52 (2020)", EUT Edizioni Università di Trieste, Trieste, 2020
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
It is well known that under appropriate conditions on a double well potential, the associated Hamiltonian system possesses a
pair of heteroclinic solutions joining the minima of the potential in addition to in nitely many other homoclinics and heteroclinics that oscillate between these minima. This paper studies the effect on such solutions of replacing the temporal domain, R, by a nite but long time interval.
Type: Article
URI: http://hdl.handle.net/10077/30912
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/30912
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue

Show full item record


CORE Recommender

Page view(s) 50

97
checked on Nov 27, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons